# SDR PLG102395J1

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15486
- Make and model: Beech 1900C
- Aircraft serial: UC131
- Engine: Pwa PT6A65B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Red Gear Box
- Part number: 310076701
- Condition: Failed
- Location: Lt Prop
- Part time: 8,086 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHUTDOWN, THE LEFT PROPELLER STOPPED ROTATION IMMEDIATELY AFTER THE CONDITION LEVER WAS PLACED IN THE FUEL CUT OFF POSITION.  TECHNICIANS ATTEMPTED TO ROTATE PROPELLER WITHOUT SUCCESS.  FURTHER TROUBLESHOOTING REVEALED METAL PARTICLE CONTAMINATION IN THE GAS GENERATOR OIL FILTER.  THE ENGINE WAS REMOVED AND SUBSEQUENTLY HAD THE POWER SECTION SEPARATED AND DIRECTED TO A REPAIR SHOP WHERE, UPON DISASSEMBLY, THE FAILED HARDWARE WAS REVEALED.  (M)
